In Stock

Panadol Extra 500mg Film-Coated Tablets

3.755.60

Panadol Extra Film-coated Tablets are a fast-acting and effective pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. The presence of caffeine helps the effectiveness of paracetamol….

Description

Panadol Extra Film-coated Tablets are a fast-acting and effective pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. The presence of caffeine helps the effectiveness of paracetamol.

You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of 24 tablets per order.

Do not take with any other paracetamol products.

THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND

Panadol Extra Film-coated Tablets are a pain relief medication containing paracetamol. Panadol fights against pain such as headache, muscle pain, backache, toothache and period pain. This medication also contains caffeine which helps the effectiveness of paracetamol. These tablets are gentle on the stomach.

Who can use?

This medicine can be used adults and children over 12 years old.

How to use?

Adults and children over 12 years’ swallow 2 tablets with water up to 4 times daily as needed. Leave 4-6 hours between each dose and do not take more than 8 tablets in any 24-hour period.

If you are pregnant or breast-feeding.

This medication should not be taken while pregnant or breastfeeding unless advised by your doctor.

Driving and using machines.

This medication should not affect your ability to drive or use machines.

Common side effects.

There are no common side effects associated with this medication however if you experience any side effects please contact your doctor right away.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

Active Ingredients 

Each tablet contains 500mg of paracetamol and 65mg of caffeine.

Other ingredients: starch pregelatinised, Povidone K-25, Calcium carbonate, Crospovidone, sodium methyl parahydroxybenzoate (E219), Sodium ethyl parahydroxybenzoate (E215), sodium propyl parahydroxybenzoate (E217), Alginic Acid and Magnesium stearate.

Additional information

Size

12 Tablets, 24 Tablets

Reviews

There are no reviews yet.

Be the first to review “Panadol Extra 500mg Film-Coated Tablets”

Your email address will not be published. Required fields are marked *

Quick Comparison

Panadol Extra 500mg Film-Coated Tablets removeFull Marks Solution 5 Minute Treatment removeCalpol SixPlus Sugar Free Oral Suspension Strawberry 140ml removeHedrin Treat & Go Mousse removePuressential Repiratory Throat Spray 15ml removeNurofen Rapid Relief Maximum Strength 400mg - 20 Liquid Capsules remove
NamePanadol Extra 500mg Film-Coated Tablets removeFull Marks Solution 5 Minute Treatment removeCalpol SixPlus Sugar Free Oral Suspension Strawberry 140ml removeHedrin Treat & Go Mousse removePuressential Repiratory Throat Spray 15ml removeNurofen Rapid Relief Maximum Strength 400mg - 20 Liquid Capsules remove
ImagePanadol Extra 500mg Film-Coated TabletsFull Marks Solution 5 Minute TreatmentCalpol SixPlus Sugar Free Oral Suspension Strawberry 140mlHedrin Treat & Go MoussePuressential Repiratory Throat Spray 15mlNurofen Rapid Relief Maximum Strength 400mg Liquid Capsules
SKU5011417575017
Rating
Price3.755.6017.008.7515.708.9013.00
Stock

Out of stock

Out of stock

AvailabilityOut of stockOut of stock
Add to cart

Select options

Select options

Add to cart

Read more

Read more

Add to cart

DescriptionPanadol Extra Film-coated Tablets are a fast-acting and effective pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. The presence of caffeine helps the effectiveness of paracetamol....Effective in one use Clinically proven to kill head lice and eliminate eggs No traditional pesticides Comb included Ingredients Cyclomethicone, Isopropyl Myristate Storage Keep bottle in the carton and store in a cool dry place.Do not use after the expiry date printed on the label and carton. Preperation...Calpol Six Plus Sugar-Free is a painkiller for adults and children aged between 6 and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is also free from sugar and includes a measuring spoon. You Must Be...Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly andeasily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers. Fuss-free head lice treatment...Puressentiel respiratory Spray Gorge 15ml Overview: to help relieve, clear, clean up the respiratory tract and calm irritation of the throat. throat spray associates of propolis with echinacea, with stimulant properties against winter; the softening honey and essential oils (peppermint, eucalyptus expunged, thujanol, cineole rosemary thyme). operating instructions : shake well before...Nurofen contains Ibuprofen, which is an anti-inflammatory and pain-relieving medicine. Nurofen gets to work fast to relieve pain, reduce inflammation and lower temperature. Each film-coated tablet contains Ibuprofen 200mg.Nurofen can be used to treat; Muscular Pain Backache Cold & Flu Symptoms Fever Headache Dental pain Period pain You Must Be...
ContentPanadol Extra Film-coated Tablets are a fast-acting and effective pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. The presence of caffeine helps the effectiveness of paracetamol. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of 24 tablets per order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND Panadol Extra Film-coated Tablets are a pain relief medication containing paracetamol. Panadol fights against pain such as headache, muscle pain, backache, toothache and period pain. This medication also contains caffeine which helps the effectiveness of paracetamol. These tablets are gentle on the stomach. Who can use? This medicine can be used adults and children over 12 years old. How to use? Adults and children over 12 years’ swallow 2 tablets with water up to 4 times daily as needed. Leave 4-6 hours between each dose and do not take more than 8 tablets in any 24-hour period. If you are pregnant or breast-feeding. This medication should not be taken while pregnant or breastfeeding unless advised by your doctor. Driving and using machines. This medication should not affect your ability to drive or use machines. Common side effects. There are no common side effects associated with this medication however if you experience any side effects please contact your doctor right away. KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN. READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. Active Ingredients  Each tablet contains 500mg of paracetamol and 65mg of caffeine. Other ingredients: starch pregelatinised, Povidone K-25, Calcium carbonate, Crospovidone, sodium methyl parahydroxybenzoate (E219), Sodium ethyl parahydroxybenzoate (E215), sodium propyl parahydroxybenzoate (E217), Alginic Acid and Magnesium stearate.Effective in one use
Clinically proven to kill head lice and eliminate eggs No traditional pesticides Comb included IngredientsCyclomethicone, Isopropyl Myristate StorageKeep bottle in the carton and store in a cool dry place. Do not use after the expiry date printed on the label and carton. Preperation and Usage3 simple steps to kill head lice and eliminate their eggs. For adults and children from 2 years. Step 1 Detection The only way to confirm a head lice infestation is by finding a live moving louse on the head. This can be done with the specially designed Full Marks Detector Comb. Weekly detection is recommended for ongoing prevention. Step 2 Treatment You should apply enough solution to cover the scalp and hair to ensure complete success. First, comb through dry hair with a normal comb to remove any tangles. Shake the bottle and apply the solution to dry hair by applying the solution close to the root. Ensure the entire scalp and hair are fully coated with the solution. Massage in and leave on the hair for 5 minutes. Remember, if someone in the household has head lice it is recommended that all members are checked as head lice are spread by close head to head contact. Treating everyone with head lice on the same day will minimise the chances of re-infestation. Step 3 Removal After 5 minutes comb through the hair using the fine metal toothed Full Marks Removal Comb provided to remove dead lice and any eggs. Tip: To ensure a thorough job, divide the hair into four quarters and comb each quarter separately. Take a small section of hair from the quarter; place the teeth of the comb as close as you can to the scalp and comb downwards away from the head to the tips of the hair. After each stroke, rinse the comb to remove any hair, lice and eggs and wipe it on a tissue. Once an area of hair is free of lice and eggs push it to one side and continue until the quarter is completely clear. Once you have finished the treatment, wash out the solution using an ordinary non-conditioning shampoo. Conditioner is not necessary. It may be necessary to wash the hair a couple of times to completely remove the solution. Effective in one use* *Repeat above steps on days 7 and 14 if necessary. Please read the enclosed instruction leaflet carefully. Each application requires approximately 50ml of solution to treat a head lice infection on one head. However, you should apply enough to cover scalp and hair from root to tip to ensure complete success. Long and/or thick hair may require more solution. Used according to the instructions, Full Marks Solution and removal comb will kill head lice and eliminate eggs. Unlike traditional head lice treatments which poison the lice, Full Marks Solution has a physical action on the lice causing them to dehydrate (lose water) and die. They can then be removed along with any eggs using the Full Marks Removal Comb supplied. Should a member of your family need treatment with Full Marks Solution, check other members of your family for live lice with the Full Marks Detector Comb and treat if necessary. Safety WarningsPrecautions: If you experience any sensitivity discontinue use, and please tell your doctor or pharmacist who will advise you on the necessary action to take. Avoid contact with eyes. If the head lice solution comes into contact with the skin (other than the scalp) or the eyes, it can be washed away with warm water. This product is an oily liquid; care should be taken when applying the product, as it might make hard surfaces such as floors or baths slippery. You should protect clothing and upholstery with a towel as this product can stain fabrics. Caution: This treatment is not a water-based shampoo. Keep hair away from any naked flame or heat source, and do not smoke whilst using this product. For external use only Keep out of reach and sight of children Do not use the comb if it is broken or the teeth are missing. Disclaimer: Results and outcomes of this product may vary from individual to individual.
Calpol Six Plus Sugar-Free is a painkiller for adults and children aged between 6 and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is also free from sugar and includes a measuring spoon. You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity Of Two Bottles Per Order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 6 – 8 years, give 5ml. Children 8 – 10 years, give 7.5ml (one 5ml spoon and one 2.5ml spoon). Children 10 – 12 years, give 10ml (two 5ml spoonful’s). Children 12 – 16 years, take 10-15ml (two to three 5ml spoonful’s). Adults and children over 16 years, take 20ml (four 5ml spoonful’s). Adults and children should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT Active Ingredients  Each 5ml of oral suspension contains 250mg paracetamol. Other ingredients: Maltitol (E965), Sorbitol (E420), (E218) and (E216).  

Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly and easily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers.

    • Fuss-free head lice treatment
    • Quick to apply
    • Easy to wash out
    • Skin friendly
For adults and children aged 6 months and over Hedrin Treat & Go has been formulated with non-volatile ingredients. However, normal safety precautions should be observed. Treated hair should always be kept away from naked flames

Age Restriction You must be at least 16 years old to purchase this product

Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly and easily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers.

    • Fuss-free head lice treatment
    • Quick to apply
    • Easy to wash out
    • Skin friendly
For adults and children aged 6 months and over Hedrin Treat & Go has been formulated with non-volatile ingredients. However, normal safety precautions should be observed. Treated hair should always be kept away from naked flames
Age Restriction

You must be at least 16 years old to purchase this product

How to use

Put it on

Apply straight onto dry hair. Shake the bottle well before use. Just spray foaming mousse into your hand and rub or comb it into the hair until it’s covered from root to tip. Avoid contact with the eyes Leave it in Let the hair dry naturally (or use a hairdryer if you prefer), then everyone’s free to get on with their day. Leave it in at night if you like. The mousse needs to stay on for at least 8 hours. Rinse out Rinse or shampoo it out, you’ll find it comes out really easily, and the dead lice wash out too! Do it again After 7 days, repeat these simple steps again.

Hazards and Cautions

Hedrin Treat & Go Mousse is applied to the hair and scalp and is for external use only.

Do not use if you are sensitive to any of the ingredients. Do not apply to broken skin Children under 6 months old should be treated under medical supervision If accidently introduced into the eyes, flush with water. If irritation persists seek medical advice. Do not continue to use Hedrin Treat & Go if a skin rash or other signs of allergy occur. Wash the skin with mild soap and water and seek medical advice. Keep out of reach and sight of children

Ingredients

Octane-1, 2-diol, PEG-6 caprylic/capric glycerides, water

Puressentiel respiratory Spray Gorge 15ml Overview: to help relieve, clear, clean up the respiratory tract and calm irritation of the throat. throat spray associates of propolis with echinacea, with stimulant properties against winter; the softening honey and essential oils (peppermint, eucalyptus expunged, thujanol, cineole rosemary thyme). operating instructions : shake well before each use. adult : 2-3 sprays per use at the bottom of the throat 3-6 times per day children: over 7 years: 1 spray by use at the bottom of the throat 3-6 times daily. it is advisable not to exceed the recommended dose. Drink as part of a varied and balanced diet and a healthy lifestyle.Nurofen contains Ibuprofen, which is an anti-inflammatory and pain-relieving medicine. Nurofen gets to work fast to relieve pain, reduce inflammation and lower temperature. Each film-coated tablet contains Ibuprofen 200mg. Nurofen can be used to treat;
  • Muscular Pain
  • Backache
  • Cold & Flu Symptoms
  • Fever
  • Headache
  • Dental pain
  • Period pain
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 20 tablets per order. Do not take with any other ibuprofen products.
THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND
How to Use Nurofen Express should be taken with a glass of water with or just after a meal. Adults and children over 12 years: Take 2 tablets followed by 1-2 tablets every 4-6 hours if necessary. Do take more than 6 tablets in any 24-hour period. Active Ingredients  Each film coated tablet contains Ibuprofen 200mg.
WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

12 Tablets, 24 Tablets

Size

4 Treatments, 6 Treatments